# SDR SWAA2024040460487

- Difficulty date: March 8, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 277+7; WL 208.1; BL 0.<[01] REMOVED AND INSTALLED INTERCOSTAL P/N 141A5410-3 AT FLOOR STRUCTURE BETWEEN BS 277 TO BS 294 WL 208 BL 0 PER SRM 51-40-02 AND DWG 141A5400;[02] VERIFIED CORRECTIVE ACTION 1
